Open Access

On some sublattices of regular operators on Banach lattices


Abstract

We give some sufficient conditions under which the linear span of positive compact (resp. Dunford-Pettis, weakly compact, AM-compact) operators cannot be a vector lattice without being a sublattice of the order complete vector lattice of all regular operators. Also, some interesting consequences are obtained.


Full Text





Article Information

TitleOn some sublattices of regular operators on Banach lattices
SourceMethods Funct. Anal. Topology, Vol. 14 (2008), no. 4, 297-301
MathSciNet MR2469068
CopyrightThe Author(s) 2008 (CC BY-SA)

Authors Information

Belmesnaoui Aqzzouz
Universite Mohammed V-Souissi, Faculte des Sciences Economiques, Juridiques et Sociales, Departement d'Economie, B.P.~5295, Sala Eljadida, Morocco

Redouane Nouira
Universite Ibn Tofail, Facule des Sciences, Departement de Mathematiques, B.P.~133, Kenitra, Morocco 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Belmesnaoui Aqzzouz and Redouane Nouira, On some sublattices of regular operators on Banach lattices, Methods Funct. Anal. Topology 14 (2008), no. 4, 297-301.


BibTex

@article {MFAT451,
    AUTHOR = {Aqzzouz, Belmesnaoui and Nouira, Redouane},
     TITLE = {On some sublattices of regular operators on Banach  lattices},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {14},
      YEAR = {2008},
    NUMBER = {4},
     PAGES = {297-301},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=451},
}


All Issues